Multipliers on spaces of functions on compact groups with p-summable Fourier transforms

Sanjiv Kumar Gupta, Shobha Madan, U. B. Tewari

Research output: Contribution to journalArticle

1 Citation (Scopus)


Let G be a compact abelian group with dual group Γ. For 1 ≤ p <∞, denote by Ap(G) the space of integrable functions on G whose Fourier transforms belong to lp(Γ). We investigate several problems related to multipliers from Ap(G) to Aq(G). In particular, we prove that (Ap, Ap) [formula omitted] (Aq, Aq). For the circle group, we characterise permutation invariant multipliers from Ap to Ar for 1 ≤ r ≤ 2.

Original languageEnglish
Pages (from-to)435-442
Number of pages8
JournalBulletin of the Australian Mathematical Society
Issue number3
Publication statusPublished - 1993


ASJC Scopus subject areas

  • Mathematics(all)

Cite this